RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Regul. Chaotic Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Regul. Chaotic Dyn., 2010, том 15, выпуск 2-3, страницы 222–236 (Mi rcd490)  

On the 75th birthday of Professor L.P. Shilnikov

Transverse intersections between invariant manifolds of doubly hyperbolic invariant tori, via the Poincaré–Mel’nikov method

A. Delshamsa, P. Gutiérreza, O. Koltsovab, J. R. Pachaa

a Dep. de Matemàtica Aplicada I, Universitat Politècnica de Catalunya, Av. Diagonal 647, 08028 Barcelona, Catalonia, Spain
b Department of Mathematics, Imperial College London, SW7 2AZ London, UK

Аннотация: We consider a perturbation of an integrable Hamiltonian system having an equilibrium point of elliptic–hyperbolic type, having a homoclinic orbit. More precisely, we consider an $(n+2)$-degree-of-freedom near integrable Hamiltonian with $n$ centers and 2 saddles, and assume that the homoclinic orbit is preserved under the perturbation. On the center manifold near the equilibrium, there is a Cantorian family of hyperbolic KAM tori, and we study the homoclinic intersections between the stable and unstable manifolds associated to such tori. We establish that, in general, the manifolds intersect along transverse homoclinic orbits. In a more concrete model, such homoclinic orbits can be detected, in a first approximation, from nondegenerate critical points of a Mel’nikov potential. We provide bounds for the number of transverse homoclinic orbits using that, in general, the potential will be a Morse function (which gives a lower bound) and can be approximated by a trigonometric polynomial (which gives an upper bound).

Ключевые слова: hyperbolic KAM tori, transverse homoclinic orbits, Melnikov method

DOI: https://doi.org/10.1134/S1560354710020103


Реферативные базы данных:

Тип публикации: Personalia
MSC: 37J40, 37C29, 70H08
Поступила в редакцию: 22.12.2009
Принята в печать:11.01.2010
Язык публикации: английский

Образец цитирования: A. Delshams, P. Gutiérrez, O. Koltsova, J. R. Pacha, “Transverse intersections between invariant manifolds of doubly hyperbolic invariant tori, via the Poincaré–Mel’nikov method”, Regul. Chaotic Dyn., 15:2-3 (2010), 222–236

Цитирование в формате AMSBIB
\RBibitem{DelGutKol10}
\by A. Delshams, P. Guti\'errez, O. Koltsova, J. R. Pacha
\paper Transverse intersections between invariant manifolds of doubly hyperbolic invariant tori, via the Poincaré–Mel’nikov method
\jour Regul. Chaotic Dyn.
\yr 2010
\vol 15
\issue 2-3
\pages 222--236
\mathnet{http://mi.mathnet.ru/rcd490}
\crossref{https://doi.org/10.1134/S1560354710020103}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2644332}
\zmath{https://zbmath.org/?q=an:1203.37098}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/rcd490
  • http://mi.mathnet.ru/rus/rcd/v15/i2/p222

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:12
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020